# SDR SWAA950328

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- Engine: Pwa JT8D9A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 27436025
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 20,163 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, EXPERIENCED NR 2 ENGINE POWER FLUCTUATION AT ALL SETTINGS.  AIRCRAFT RETURNED TO HOU AND MADE AN UNEVENTFUL LANDING.  REPLACED NR 2 ENGINE FUEL CONTROL UNIT PER BOEING M/M.
